Numbness In Chin And Lower Lip

1 Reply Updated



Conversation Starter

MommyOf3 Says:


I started taking Glucophage nearly two weeks ago. I've had numbness in my chin and lower lip for a few days now. Could it be related to the medication?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
MommyOf3 Says:

I started taking Glucophage nearly two weeks ago. I've had numbness in my chin and lower lip for a few days now. Could it be related to the medication?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I Have Done Iui Dr Prescribed Dubagest 200 To Keep In Vagina Now M Having Some Itching Sensation And Also White Discharge Numbness My Le
I Have Done Iui .Dr Prescribed Dubagest 200 To Keep In Vagina. Now M Having Some Itching Sensation And Also White Discha... 1 reply
tylenol and numbness in lips
I have been taking extra strength Tylenol for arthritis and now I am having hives all over my body and some numbness in ... 2 replies
eye itching and burning of upper lower lids
Can itchy, red, sore swollen eyelids be a side effect of prevastatin? ## Hello, Lori! How are you? I'm very sorry ab... 1 reply
Pain and numbness on the right side of my body
My right leg gose dead when I stand for 15min and my right arm and shoulder is really heavy and pain full ## Hello, Lizz... 1 reply
numbness in hands
i have been taking Norv for about 3 mons. The past 2 weeks i wake up at night with my hands asleep and in the mornings a...
Tingling And Numbness In My Hands And Feet
I have tingling and numbness in my hands and my feet muscles hurt. I am on Pristiq, but it has only been a week. Before ... 2 replies
numbness and tingling in my feet and hands due to chimo ,
I have been proscribed deanxit by my doctor for the numbness and tingling , I have cancer in my lungs , liver , bones an... 1 reply
numbness and tingling
hi i was wondering what could be causing the right side of my face to be going numb ? when i blink my right eye doesnt b... 1 reply
tingling and numbness
On 50 mg Pritiq w/ few side effects, then PDoc added 100 Wellbutrin SR/day for 1 week, the 2x100/day after first week. H... 1 reply
Numbness and pain at hip joint
I think I may have strained something. Have numbness and pain in hip joint. Have on hand Flexeril, Voltaren, Voltaren ge... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 13 December 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA